Hi all, new to the forum, hoping to get a little information.
I had wrote a long post, but thought I would cut it down a bit.
I have had ectopics ever since I had surgery for Crohn’s Disease in 1986 and had a line inserted which went into my heart causing VF until they pull it out, but since 2010 I get the following:
•Ecotpics on day 1, on and off
•Day 2 – Gradual pain in my chest, mainly across the top and down my sternum. Sometimes up the back of my neck – pain in my sternum when flexing chest muscles.
•Feel off colour, short of breath. Sometimes used to get short flushed/sweats, but not lately.
Had first attack of SVT/PAF in 2012 then the above symptom’s start and then die down slowly. Been on Bisoprolol 5mg since then. To muddy the waters, I have suffered ec
I’ve not been right since then with a lot more ectopics and the other symptoms as above.
Only ever seen a cardiologist once in Nov before the last attack and was quite well for a couple of years before this so don’t see him till August, although in hospital in Dec they suggested an ablation.
Question is, are these vagal symptoms causing the PAF or is it the PAF causing the symptoms? I have had 2 attacks last year, after a late meal and lying down in bed, the last one in December.